# SDR EVAC010192007

- Difficulty date: October 19, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N133AE
- Make and model: Bell 206L-1
- Aircraft serial: 45280
- Aircraft time: 22,871 hours, 43,359 cycles
- Engine: Allsn 250C30P
- Engine time: 7,514 hours, 9,065 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXCESSIVE SMOKE FROM EXHAUST ON SHUTDOWN.
